# SDR GTIA2024101238430

- Difficulty date: October 10, 2024
- Submitted: October 13, 2024
- Operation: Air carrier
- Aircraft: N633NK
- Make and model: Airbus A320-232
- Aircraft serial: 6345
- Aircraft time: 35,404 hours, 15,942 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRX/ CREW DOOR L #4 ASSIST BOTTLE NEEDS SERVICING-SERVICED PASSENGER/ CREW DOOR L #4 IAW AMM 52-10-00
